# SDR C8GA20060010

- Difficulty date: August 4, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727-200
- Aircraft serial: 22465
- Aircraft time: 58,044 hours, 30,583 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 705 FROM YYC TO MSP.  ON CLIMB, AT APPROXIMATELY FL30.0, AIRCRAFT EXPERIENCED SEVERE TURBULENCE AND HAIL DAMAGE.  CREW DECLARED AN EMERGENCY AND RETURNED TO YYC.  AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND NOSE RADOME WITH APPROXIMATELY 24 INCH DIAMETER HOLE, R1 WINDOW OUTER PLY SHATTERED, AND VARIOUS HAIL DAMAGE NOTED ON ENGINE INTAKES, HORIZONTAL STAB, AND WING LEADING EDGES.  INTERIM REPAIRS INSTALLED AND AIRCRAFT FERRIED TO VQQ FOR REPAIR.
